# SDR QXEA200700726

- Difficulty date: May 6, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 105 hours, 94 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 8209601
- Condition: Malfunctioned
- Location: Compressor
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2541: CABIN PACK HOT LIGHT ILLUMINATED WITH APU BLEED ON.  PACK HOT LIGHT EXTINGUISHES WITH PACK SELECTED OFF.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE, AS PRECAUTIONARY MEASURE, REMOVED AND REPLACED RT COMPRESSOR OUTLET TEMP SENSOR IAW Q400 AMM TASK 21-51-91-000-801 AND 21-51-91-400.  RAN APU FOR 10 MINUTES.  SELECTED APU BLEED ON.  CHECKED CDS FOR FAULTS.  NO FAULTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
